# SDR USAA2015011500002

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 43,872 hours, 18,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROWS 16 & 20 LT INOPERATIVE.  REPAIRED BROKEN WIRES A ROWS 16 & 20 LT IAW ESPM 20-43-11.
